# SDR GTIA2014061501344

- Difficulty date: June 15, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 30,597 hours, 13,081 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665509
- Part serial: A11112
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EVAC SLIDE HAS LOW PRESSURE.  R & R SLIDE ASSY IAW MM 25-62-44-100-012A AND 25-62-44-400-007A.
